MAUDE Adverse Event Report: Siemens Medical Solutions USA, Inc. AcuNav G 10F; Catheter, Ultrasound, Intravascular

Siemens Medical Solutions USA, Inc. AcuNav G 10F; Catheter, Ultrasound, Intravascular
Model Number 10043342
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2017
Type of Reportable Event Malfunction

Brand Name
AcuNav G 10F
Common Device Name
Catheter, Ultrasound, Intravascular
Manufacturer (Section D)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
+1(650)625-7209
MDR Report Key50261485
Report Number3023245-2026-00049
Device Sequence Number21508015
Product Code OBJ
UDI-Device Identifier04056869001036
UDI-Public04056869001036
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10043342
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown